# SDR HEEA075990

- Difficulty date: September 14, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,516 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bellcrank
- Part number: 406001704101
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFED FROM CONTROL TUBE.
